Donate Now
We've Moved! Check out our new boards.
  New Poll  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » SCARLETEEN CENTRAL » Sex Basics and Sexual Health » Blood... :S

 - UBBFriend: Email this page to someone!    
Author Topic: Blood... :S
musical_gal
Activist
Member # 23394

Icon 1 posted      Profile for musical_gal     Send New Private Message       Edit/Delete Post 
I've been taking brith control pills for over a year now (and the one im taking now for about 4 months) i noticed this morning that I had been bleeding a little. This hasnt exactly happened before. I did have sex yesterday but it wasn't particularly painful or anything, and if that had caused it I'm sure I would have noticed it sooner. I'm near the end of my pack of pills and I've taken them correctly as far as I can tell. Just not sure what this is and if it's anything to worry about! Can breakthrough bleeding on the pill just happen sometimes? It just seems weird as it's never happened before.
Posts: 146 | Registered: May 2005  |  IP: Logged | Report this post to a Moderator
acs79
Activist
Member # 33994

Icon 1 posted      Profile for acs79     Send New Private Message       Edit/Delete Post 
Sometimes breakthrough bleeding occurs, particularly on the last week of pills. If you're on a low dose pill, then this is even more likely, even though it's never happened before (this same thing has happened to me). If it keeps occurring, you should call your doctor to switch to a slightly higher dose to control the breakthrough bleeding.
Posts: 47 | From: USA | Registered: May 2007  |  IP: Logged | Report this post to a Moderator
kelz18
Neophyte
Member # 34393

Icon 1 posted      Profile for kelz18         Edit/Delete Post 
hi there, im really worried, ive had light vaginal bleeding thats a light pink colour for 3 days now, its not my period as i had a period 2 weeks ago. me and my partner have had unprotected sex since so could this be implantation bleeding? i dont have any cramps or pain with it
Posts: 8 | From: united kingdom | Registered: Jun 2007  |  IP: Logged | Report this post to a Moderator
musical_gal
Activist
Member # 23394

Icon 1 posted      Profile for musical_gal     Send New Private Message       Edit/Delete Post 
Ahh ok. It's just i already switched to a higher dose pill anyway (random mood swing etc) and i never had any problems on the lower dose one. Hmm! Ah well, I'll just see how it goes [Smile]
Posts: 146 | Registered: May 2005  |  IP: Logged | Report this post to a Moderator
   

  New Poll   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3